# SDR 06FDEA2682

- Difficulty date: July 25, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 47,790 hours, 8,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA75402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK UPPER CARGO COMPARTMENT R3 DOOR INNER CUTOUT LOWER EDGE FOUND CORRODED.  MAIN DECK UPPER CARGO COMPARTMENT R3 DOOR INNER CUTOUT LOWER EDGE SURFACE CORROSION REMOVED AS PER SRM 51-21-01 VOLUME II AND FOUND EXCEEDED LIMIT AS PER SRM 53-50-00 FIGURE 17 VOLUME I.  ORIGINAL THICKNESS: 0.080", MATERIAL REMOVED: 0.060", AND REMAINING THICKNESS: 0.020".  REPAIR CARRIED OUT ON REWORKED AREA AS PER SRM 53-50-00 FIGURE 17 VOLUME I AND SRM 51-41-02 VOLUME II.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
